# SDR R61A201908012780

- Difficulty date: July 20, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LOWER FUSELAGE STRUCTURE, CORROSION LOCATED ON SHEAR TIE AT FR 88 BTW STGR 27-28R. SHEAR TIE REPLACED IAW SRM 51-41-02 & 51-43-03.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
